Alert archive / Arizona / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 33, NWS Phoenix, AZ

August 29, 2007Pinal County, Arizona

NWS Phoenix, AZ issued this severe thunderstorm warning at Aug 29, 2007, 5:43 PM MST for Pinal County, Arizona. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 29, 2007, 5:43 PM MST (00:43 UTC)
Expired
Aug 29, 2007, 6:45 PM MST
In force
62 min
Issued by
NWS Phoenix, AZ
Area
Counties, with a storm outline in the text

County Pinal County, AZ

The radar

The Phoenix radar (KIWA), 29 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 29, 6:30 PM MSTTSTM WND DMG3 Ssw Magma, AZROOFS BLOWN OFF HOMES OVER THE FAR EASTERN PORTIONS OF THE INDIAN RESERVATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 47 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 0.7 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2007-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 90 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2007-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
90 J/kg
Mixed-layer CIN
-143 J/kg
Mixed-layer LCL
3495 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPSR 300044
SVRPSR
AZC021-300145-
/O.NEW.KPSR.SV.W.0033.070830T0043Z-070830T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
543 PM MST WED AUG 29 2007

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA...
  THIS INCLUDES THE CITY OF FLORENCE...

* UNTIL 645 PM MST

* AT 537 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES EAST OF MAGMA...OR ABOUT
  7 MILES NORTH OF FLORENCE...AND MOVING WEST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3311 11162 3331 11144 3314 11114 3298 11132
TIME...MOT...LOC 0043Z 109DEG 14KT 3314 11143

$$

LW
1 follow-up statement
000 
WWUS55 KPSR 300140
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
639 PM MST WED AUG 29 2007

AZC021-300149-
/O.EXP.KPSR.SV.W.0033.000000T0000Z-070830T0145Z/
PINAL AZ-
639 PM MST WED AUG 29 2007

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PINAL COUNTY EXPIRES
AT 645 PM MST...

THE SEVERE THUNDERSTORMS WARNING FOR CENTRAL PINAL COUNTY WILL 
EXPIRE AT 645 PM. THE WARNED STORM NEAR MAGMA AND FLORENECE HAS 
WEAKENED...YET GUSTY WINDS TO 40 MPH...BRIEF HEAVY RAINFALL...AND 
DANGEROUS CLOUD TO GROUND LIGHTNING WILL CONTINUE OVER THE WARNED 
AREA FOR THE NEXT HOUR. 

LAT...LON 3311 11162 3331 11144 3314 11114 3298 11132
TIME...MOT...LOC 0139Z 109DEG 14KT 3321 11168

$$
LW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 5:00 PM MST, 43 minutes earlier.

Area forecast discussion, Aug 29, 5:00 PM MST, 43 minutes before
AZZ020>028-CAZ030>033-300600-

AREA FORECAST DISCUSSION...UPDATED AVIATION SECTION
NATIONAL WEATHER SERVICE PHOENIX AZ
500 PM MST WED AUG 29 2007

.SYNOPSIS...
STRONG HIGH PRESSURE ALOFT IS MOVING NORTH OVER NORTHERN ARIZONA.
AT THE SAME TIME...SOME MOISTURE AND A WEAK LOW PRESSURE SYSTEM FROM
THE EAST WILL BRING AN INCREASE IN THE POSSIBILITY OF AFTERNOON
SHOWERS AND THUNDERSTORMS SPREADING FROM THE HIGHER TERRAIN WEST
ACROSS THE DESERT AREAS MAINLY IN SOUTH-CENTRAL ARIZONA TONIGHT. THE
POSSIBILITY OF MAINLY LATE AFTERNOON AND NIGHTTIME SHOWERS AND
THUNDERSTORMS IS EXPECTED TO CONTINUE THROUGH THE LABOR DAY HOLIDAY
WEEKEND AS THE HIGH SHIFTS NORTHWEST TO SOUTHERN NEVADA AND SOUTHERN
CALIFORNIA. TEMPERATURES WILL BE LOWER THURSDAY WITH SOME FURTHER
LOWERING OF TEMPERATURES OVER THE LABOR DAY HOLIDAY WEEKEND.

&&

.SHORT TERM...
TONIGHT THROUGH SATURDAY...
AS EXPECTED...THUNDERSTORMS WERE INCREASING OVER THE HIGHER TERRAIN
OF SOUTH-CENTRAL ARIZONA MAINLY EAST OF GLOBE AT MID AFTERNOON
TODAY. OTHERWISE...IT WAS MOSTLY SUNNY WITH SOME CUMULUS CLOUDS AT
MID AFTERNOON TODAY. TEMPERATURES WERE GENERALLY ABOUT 2 DEGREES
HOTTER WITH CLOSE TO THE SAME DEW POINT TEMPERATURES EARLY THIS
AFTERNOON COMPARED WITH THE SAME TIME YESTERDAY. WIND WAS GENERALLY
FROM THE SOUTHEAST...SOUTH AND SOUTHWEST 5 TO 15 MPH AT MID
AFTERNOON TODAY.

STRONG HIGH PRESSURE ALOFT BUILDING OVER THE SOUTHWESTERN UNITED
STATES RESULTED IN ANOTHER HOT DAY TODAY.

AN EXCESSIVE HEAT WARNING CONTINUES IN EFFECT FOR ALL DESERT AREAS
UNTIL 8 PM THIS EVENING. SEE THE EXCESSIVE HEAT WARNING PRODUCT AND
ALSO CLIMATE SECTION BELOW FOR NEW RECORD NUMBER OF 110 DEGREE DAYS
SET TODAY.

THE HIGH PRESSURE SYSTEM IS EXPECTED TO SHIFT NORTH OVER NORTHERN
ARIZONA THROUGH THURSDAY. AS THIS HAPPENS...THE CLOCKWISE FLOW OF
AIR AROUND THE HIGH WILL BRING A RETURN OF MOISTURE AND A WEAK LOW
PRESSURE SYSTEM FROM THE EAST ACROSS OUR AREA. THIS WILL RESULT IN
AN INCREASING POSSIBILITY OF AFTERNOON SHOWERS AND THUNDERSTORMS
OVER THE HIGHER TERRAIN SPREADING WEST INTO THE DESERT AREAS TONIGHT
WITH LESS CHANCE THURSDAY AND LITTLE CHANGE OR PERHAPS A SOMEWHAT
BETTER CHANCE FRIDAY AND SATURDAY. AREAS OF BLOWING DUST CAN BE
EXPECTED IN THE DESERT AREAS AHEAD OF THE THUNDERSTORMS.

THE GREATEST THREAT OF STORMS IN SOUTHERN GILA COUNTY THIS AFTERNOON
SPREADING WEST IS IN PINAL COUNTY AND SOUTHWEST MARICOPA COUNTY
THIS EVENING. HOWEVER...THERE IS STILL A BETTER CHANCE THAN THERE
HAS BEEN OF GETTING SHOWERS AND THUNDERSTORMS ELSEWHERE IN
SOUTH-CENTRAL ARIZONA INCLUDING THE GREATER PHOENIX AREA TONIGHT.
THERE IS EVEN A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS
CONTINUING TO DEVELOP WEST ACROSS SOUTHWEST ARIZONA AND SOUTHEAST
CALIFORNIA LATE TONIGHT AND THURSDAY MORNING. THE MOISTURE INCREASE
IS EXPECTED TO RESULT IN LOWER TEMPERATURES THURSDAY.

&&

.LONG TERM...
SATURDAY NIGHT THROUGH WEDNESDAY...
THE STRONG HIGH PRESSURE SYSTEM IS EXPECTED TO BECOME CENTERED OVER
NORTHWEST ARIZONA/FAR SOUTHERN NEVADA OVER THE LABOR DAY HOLIDAY
WEEKEND...WITH MID-LEVEL STEERING FLOW FROM THE NORTHEAST. WEAK
WEATHER DISTURBANCES WILL ROTATE AROUND THE HIGH...AND THEY WILL
CERTAINLY IMPACT SENSIBLE WEATHER. RELIED HEAVILY ON CLIMO WITH
REGARD TO POP GRID/FCST EACH DAY...WITH A CHANCE FOR AFTERNOON
THUNDERSTORMS OVER THE HIGHER TERRAIN EAST OF PHOENIX...AND A SLIGHT
CHANCE OF MAINLY EVENING/NIGHTTIME THUNDERSTORMS OVER THE LOWER
DESERT OF SOUTH-CENTRAL AND SOUTHWEST AZ. CANT RULE OUT THE
POSSIBILITY FOR A FEW STORMS AS FAR WEST AS FAR SOUTHEAST
CALIFORNIA...BUT CLIMO INDICATES THAT POP SHOULD BE UNDER 10% FOR
THAT AREA. UPPER HIGH BEGINS TO WEAKEN BY TUESDAY AS A STRONG AREA
OF LOW PRESSURE MOVES INTO THE PACIFIC NORTHWEST. SOUTHERLY LOW
LEVEL FLOW EXPECTED TO INCREASE OVER OUR AREA ON TUESDAY IN ADVANCE
OF THIS SYSTEM...AND GFS HAS BEEN REASONABLY CONSISTENT IN
FORECASTING MOISTURE TO INCREASE OVER OUR AREA AS THIS OCCURS. IF
THE GFS IS CORRECT...A SUBTROPICAL DISTURBANCE WILL MOVE NORTH
TOWARD OUR CWA BY LATE TUESDAY...AND THINGS COULD GET INTERESTING
AROUND HERE BY THE MIDDLE OF NEXT WEEK. STAY TUNED.

&&

.AVIATION...
AUGUST 30 0000 UTC (AUGUST 29 1700 MST)

VERY STRONG SURFACE HEATING TODAY...NOTE THE 113 RECORD HIGH AT
PHOENIX...DECENT LOW/MID LEVEL MOISTURE AND IMPROVED ELY STEERING
WINDS HAVE ALLOWED FOR A NOTABLE UPSWING IN CONVECTION TO OUR EAST
THIS AFTERNOON. AT 430 PM RADAR SHOWED A LINE OF STORMS FROM ABOUT
CORDES JUNCTION SOUTHEAST TO TORTILLA FLAT/QUEEN VALLEY...MOVING
STEADILY WEST-SOUTHWEST AT ABOUT 15-20 MPH. IT SEEMS A PRETTY GOOD
BET THAT THESE STORMS WILL MANAGE TO MAKE IT INTO THE CENTRAL
DESERTS/GREATER PHOENIX AREA EARLY THIS EVENING...WITH ABOUT A 20-30
PERCENT CHANCE FOR THUNDER REACHING KIWA/KPHX BY ABOUT 02Z. SURFACE
DEWPOINTS ARE STILL A BIT LOW...GENLY IN THE LOW TO MID 50S...BUT
THIS WILL SERVE MORE TO LIMIT THE AMOUNT OF RAIN THAT FALLS AS
OPPOSED TO THE DEVELOPMENT OF STORMS THEMSELVES. GIVEN THE DRY
SUBCLOUD LAYER AS SEEN IN THE AREA RAOBS...INVERTED-VEE NATURE OF
SOUNDINGS...STRONG WINDS ARE POSSIBLE WITH THE STORMS AS THEY MOVE
INTO THE DESERTS...WITH PEAK GUSTS ABOVE 50 MPH POSSIBLE. THESE
WINDS COULD CERTAINLY GENERATE AREAS OF BLOWING DUST...WITH VBSYS
BELOW 3 MILES A GOOD BET...AT LEAST IN ISOLD LOCATIONS. ATTM...
TIMING OF STORMS INTO THE TAF SITES A BIT TRICKY...SO WILL LEAVE
VCTS/CB REMARKS INSTEAD OF TEMPO GROUPS IN THE KIWA/KPHX TAFS. WILL
MONITOR CLOSELY AND AMEND TO ADD TEMPO WHEN STORMS BECOME A BIT
BETTER ORGANIZED AND CLOSER TO THE VALLEY. EXPECT STORMS TO BE OVER
FOR THE CENTRAL DESERTS BY AROUND 05Z...WITH CLEARING SKIES.

KYUM...KIPL...AND KBLH ARE LESS LIKELY TO EXPERIENCE STORM ACTIVITY
BUT ISOLATED LATE NIGHT STORMS...AFT 06Z...ARE POSSIBLE OVER
SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA.

SEE TAFS PHXTAFPHX...PHXTAFIWA...PHXTAFYUM...LAXTAFBLH AND LAXTAFIPL
FOR MORE DETAILED INFORMATION.

AVIATION DISCUSSION IS NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
AUGUST 29 2215 UTC (AUGUST 29 1515 MST)

COOLER TEMPERATURES ARE EXPECTED TOMORROW FOLLOWED BY A FLAT TREND
THROUGH MONDAY THEN COOLING BELOW NORMAL BY THE MIDDLE OF NEXT WEEK.
ACCORDINGLY HUMIDITIES WILL INCREASE THURSDAY FOLLOWED BY A GRADUAL
INCREASE INTO THE MIDDLE OF NEXT WEEK. NO STRONG GRADIENT WINDS ARE
ANTICIPATED AND DIRECTIONS WILL TEND TO FAVOR SOUTH AND SOUTHEAST.

&&

.CLIMATE...
A NEW RECORD 29 DAYS OF 110 DEGREES OR HIGHER IN PHOENIX IN A
CALENDAR YEAR WAS SET TODAY BREAKING THE OLD RECORD OF 28 DAYS SET
IN 1979 AND TIED IN 2002.

TEMPERATURES FOR TODAY...

           HIGH    AVERAGE   RECORD   YEAR
          SO FAR    HIGH      HIGH

PHOENIX     113      103       113    1948...TIED IN 1981 AND TODAY

YUMA        110      104       117    1954

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...EXCESSIVE HEAT WARNING FOR NORTHWEST AND NORTH-CENTRAL PINAL
     COUNTY...MARICOPA COUNTY DESERT AREAS...AND ALL OF YUMA AND
     LA PAZ COUNTIES...INCLUDING YUMA AND THE GREATER PHOENIX AREA
     UNTIL 8 PM THIS EVENING.

CA...EXCESSIVE HEAT WARNING FOR IMPERIAL COUNTY AND EASTERN
     RIVERSIDE COUNTY...INCLUDING IMPERIAL...EL CENTRO...AND
     BLYTHE. UNTIL 8 PM THIS EVENING.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

SHORT TERM...ELLIS
LONG TERM...DG
AVIATION...CB
FIRE WX...MEYERS
Hazardous weather outlook, Aug 29, 6:06 AM MST, 11 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
606 AM MST WED AUG 29 2007

AZZ022-023-027-028-301300-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
606 AM MST WED AUG 29 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

AN EXCESSIVE HEAT WARNING HAS BEEN POSTED FROM 10 AM TODAY TO 8 PM
TONIGHT. DAYTIME HIGHS WILL REACH OR EXCEED 110 DEGREES AT MOST LOWER
DESERT LOCALES. REFER TO PHXNPWPSR FOR FURTHER DETAILS.

THERE WILL BE A SLIGHT CHANCE FOR EVENING THUNDERSTORMS.  THUNDERSTORMS
WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS IN EXCESS OF 40
MPH...REDUCED VISIBILITIES IN BRIEF HEAVY RAIN AND BLOWING DUST...AND
CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT CHANCE FOR LATE AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS EACH DAY. THUNDERSTORMS WILL BE CAPABLE OF
PRODUCING STRONG GUSTY WINDS IN EXCESS OF 40 MPH...REDUCED
VISIBILITIES IN BRIEF HEAVY RAIN AND BLOWING DUST...AND CLOUD TO
GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ020-021-025-026-CAZ031>033-301300-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
606 AM MST WED AUG 29 2007 /606 AM PDT WED AUG 29 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST
ARIZONA...WEST-CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

AN EXCESSIVE HEAT WARNING HAS BEEN POSTED FROM 10 AM TODAY TO 8 PM
TONIGHT. DAYTIME HIGHS WILL REACH OR EXCEED 110 DEGREES AT MOST LOWER
DESERT LOCALES. REFER TO PHXNPWPSR FOR FURTHER DETAILS.

THERE WILL BE A SLIGHT CHANCE FOR EVENING THUNDERSTORMS MAINLY OVER
LA PAZ AND YUMA COUNTIES IN ARIZONA. THUNDERSTORMS WILL BE CAPABLE OF
PRODUCING STRONG GUSTY WINDS IN EXCESS OF 40 MPH...REDUCED
VISIBILITIES IN BRIEF HEAVY RAIN AND BLOWING DUST...AND CLOUD TO
GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WELL-ABOVE NORMAL TEMPERATURES WILL OCCUR THURSDAY THROUGH LABOR DAY.
DAYTIME HIGHS WILL BE NEAR TO SLIGHTLY ABOVE 110 DEGREES AT LOWER
DESERT SITES.

THERE IS A VERY SLIGHT CHANCE FOR A LATE AFTERNOON OR EVENING
THUNDERSTORM EACH DAY...MAINLY OVER LA PAZ AND YUMA COUNTIES IN ARIZONA.
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS IN
EXCESS OF 40 MPH...REDUCED VISIBILITIES IN BRIEF HEAVY RAIN AND
BLOWING SAND OR DUST...AND CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ024-301300-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
606 AM MST WED AUG 29 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS. STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
STRONG GUSTY WINDS IN EXCESS OF 40 MPH...BRIEF HEAVY RAIN...AND
FREQUENT CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE A CHANCE FOR AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS EACH DAY. STRONGER THUNDERSTORMS WILL BE CAPABLE OF
PRODUCING STRONG GUSTY WINDS IN EXCESS OF 35 MPH... BRIEF HEAVY
RAIN...AND FREQUENT CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DG

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 4:02 AM MSTHeat AdvisoryPSR16 hr
Aug 30, 3:14 PM MSTHeat AdvisoryPSR29 hr

Nearby

Severe Thunderstorm Warnings in Arizona, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.